Distribution of future location vector and residual sum of squares for multivariate location-scale model with spherically contoured errors

Khan, Shahjahan and Kabir, Md Enamul (2006) Distribution of future location vector and residual sum of squares for multivariate location-scale model with spherically contoured errors. Journal of Statistical Theory and Applications, 5 (2). pp. 91-104. ISSN 1538-7887

[img]
Preview
PDF
dfrv-loc-scal-ellip-jsta.pdf

Download (164Kb)

Abstract

The multivariate location-scale model with a family of spherically contoured errors is considered for both realized and future responses. The predictive distributions of the future location vector (FLV) and future residual sum of squares (FRSS) for the future responses are obtained. Conditional on the realized responses, the FLV follows a multivariate Student-t distribution whose shape parameter depends on the sample size and the dimension of the location parameters of the model, and the FRSS follows a scaled beta distribution. The results obtained by both the classical and Bayesian methods under uniform prior are identical. This paper generalizes the results for location-scale models with multivariate normal and Student-t models to a wider family of spherically/ellipticcally contoured models.


Statistics for USQ ePrint 1049
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Depositing User: Professor Shahjahan Khan
Faculty / Department / School: Historic - Faculty of Sciences - Department of Maths and Computing
Date Deposited: 11 Oct 2007 00:33
Last Modified: 02 Jul 2013 22:35
Uncontrolled Keywords: Multivariate location-scale mode, spherically and elliptically contoured distributions, invariant differentials, uniform prior, predictive inference, future location vector and residual sum of squares, multivariate Student-t and beta distributions
Fields of Research (FOR2008): 01 Mathematical Sciences > 0104 Statistics > 010499 Statistics not elsewhere classified
01 Mathematical Sciences > 0104 Statistics > 010405 Statistical Theory
URI: http://eprints.usq.edu.au/id/eprint/1049

Actions (login required)

View Item Archive Repository Staff Only